Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 02:36:30 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631661
  • Total Topics: 47817
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 166
Total: 169

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Had my go round with Bactrim DS  (Read 1081 times)

0 Members and 1 Guest are viewing this topic.

Offline greg_atl

  • Member
  • Posts: 19
Had my go round with Bactrim DS
« on: November 01, 2012, 07:11:02 PM »
2 weeks on Bactrim and I thought I had it made in the shade.  Last night after taking my usual 1 a day dose the itching started.  I really would have figures that this would have set in right from the get go but it didn't.  Tomorrow I am starting Dapsone and we will see how that works.  The pharmacy called and left a message that they did not have it in stock and that it would be available tomorrow.  This is not a big deal since the nurse told me I needed to be off of the Bactrim for 48 hours before starting something else. So we will see...
08-27-12 - Results came in as +
09-24-12 - Earliest Dr appt I could get. 7 Test tubes of blood
10-17-12- 2nd Dr visit.. started on Bactrim & Complara - 1 more blood test
CD4 - 117
CD 4 Helper - 10.6%
V/L - 168,240

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: Had my go round with Bactrim DS
« Reply #1 on: November 01, 2012, 09:04:28 PM »
I take Dapsone as well. No side effects but I still think I need to de-sensitize myself as regards to Bactrim. It's really, really valuable in the HIV arsenal.

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline leatherman

  • Member
  • Posts: 6,053
  • Google and HIV meds are Your Friends
Re: Had my go round with Bactrim DS
« Reply #2 on: November 02, 2012, 08:00:22 AM »
No side effects but I still think I need to de-sensitize myself as regards to Bactrim.
Bactrim made me itch too but my doc changed the dosage to 1 pill every other day. I took it that way for 9 more yrs. I still would have some "itchy" days; but that was usually after long exposure to the sun.

the slight itchiness and occasional red skin was a billion times more tolerable than being in the hospital again with PCP ;)
leatherman (aka mIkIE)


chart from 1992-2013; updated 2/09/13  Reyataz/Norvir/Truvada

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.